Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Numbness in the leg after walking or standing for a short period of time, severe pain on walking, subsides on sitting. Which medicine can be taken?

I am 57 years old male.For the last 3 years, If i walk or stand for more than 5 minutes, i get immediately numbness in my right leg. If i continue walking i get heavy leg pain . If i sit for 5 minutes. immediately pain vanishes. Again i can continue walking. Same thing repeats. Like wise morning if i got up from the bed , i get pain.Any medicine i have to take for curing this? Regards to Doctors. S.SRIDHARAN
Asked On : Sun, 15 Apr 2012
Answers:  1 Views:  222
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello Sri,

Welcome on hcm.
You as per you story might be suffering from sciatica.
In sleep you can use fetal posture.
If you lie on back than put a roll under knee to release pressure on nerve.
Some over the counter analgesic will help.
If these measures do not relieve the pain, than consult you gp and get investigated for the cause of sciatica and get treated accordingly.

Good luck.
Welcome anytime.
Answered: Sun, 15 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor